It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


i went through some pretty SCARY side effects for about 3-4 weeks on citalopram. I toughed it out because without meds I would be a panicky mess. But I endured and now its working amazingly. I feel almost as normal as I did before I started getting the panic attacks in october. I would say wait it out... racing heart sucks. I had it all too often, I still get it on occasion. But I got these weird feelings in my head and in my face to where it felt like I had gone to the dentist and he gave me like 18 shots of novocaine in my face. It was pretty scary. But I am doing better now. I take it at night and it helps me sleep. 3 days isnt enough for the side effects to be gone. You will unfortunately have to experience them, unless you go back on your old meds.





All times are GMT -7. The time now is 12:46 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!